\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Linear quadratic mean-field-game of backward stochastic differential systems

  • * Corresponding author: Zhen Wu

    * Corresponding author: Zhen Wu

The work of K. Du is partially supported by the PolyU-SDU Joint Research Center (JRC) on Financial Mathematics. K. Du acknowledges the National Natural Sciences Foundations of China (11601285). J. Huang acknowledges the financial support by RGC Grant PolyU 153005/14P, 153275/16P, 5006/13P. Z. Wu acknowledges the Natural Science Foundation of China (61573217), the National High-level personnel of special support program and the Chang Jiang Scholar Program of Chinese Education Ministry

Abstract Full Text(HTML) Related Papers Cited by
  • This paper is concerned with a dynamic game of N weakly-coupled linear backward stochastic differential equation (BSDE) systems involving mean-field interactions. The backward mean-field game (MFG) is introduced to establish the backward decentralized strategies. To this end, we introduce the notations of Hamiltonian-type consistency condition (HCC) and Riccati-type consistency condition (RCC) in BSDE setup. Then, the backward MFG strategies are derived based on HCC and RCC respectively. Under mild conditions, these two MFG solutions are shown to be equivalent. Next, the approximate Nash equilibrium of derived MFG strategies are also proved. In addition, the scalar-valued case of backward MFG is solved explicitly. As an illustration, one example from quadratic hedging with relative performance is further studied.

    Mathematics Subject Classification: Primary: 93E20, 91A23; Secondary: 93E03, 91A10, 93E14.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   A. B. Abel , Asset prices under habit formation and catching up with the Joneses, The American Economic Review, 80 (1990) , 38-42. 
      M. Bardi , Explicit solutions of some linear-quadratic mean field games, Networks and Heterogeneous Media, 7 (2012) , 243-261.  doi: 10.3934/nhm.2012.7.243.
      A. Bensoussan, J. Frehse and P. Yam, Mean Field Games and mean Field Type Control Theory, Springerbriefs in Mathematics, 2013. doi: 10.1007/978-1-4614-8508-7.
      A. Bensoussan , K. Sung , S. Yam  and  S. Yung , Linear-quadratic mean-field games, Journal of Optimization Theory and Applications, 169 (2016) , 496-529.  doi: 10.1007/s10957-015-0819-4.
      J. Bismut , An introductory approach to duality in optimal stochastic control, SIAM Review, 20 (1978) , 62-78.  doi: 10.1137/1020004.
      R. Buckdahn , B. Djehiche  and  J. Li , A general stochastic maximum principle for SDEs of mean-field type, Applied Mathematics and Optimization, 64 (2011) , 197-216.  doi: 10.1007/s00245-011-9136-y.
      R. Carmona  and  F. Delarue , Probabilistic analysis of mean-field games, SIAM Journal on Control and Optimization, 51 (2013) , 2705-2734.  doi: 10.1137/120883499.
      Y. L. Chan  and  L. Kogan , Catching up with the Joneses: Heterogeneous preferences and the dynamics of asset prices, Journal of Political Economy, 110 (2002) , 1255-1185. 
      P. DeMarzo , R. Kaniel  and  I. Kremer , Relative wealth concerns and financial bubbles, Review of Financial Studies, 21 (2008) , 19-50. 
      D. Duffie, Dynamic Asset Pricing Theory, 3rd Edition, Princeton University Press, 2010.
      D. Duffie  and  H. R. Richardson , Mean-variance hedging in continuous time, The Annals of Applied Probability, 1 (1991) , 1-15.  doi: 10.1214/aoap/1177005978.
      R. Elliott  and  T. Siu , A BSDE approach to a risk-based optimal investment of an insurer, Automatica, 47 (2011) , 253-261.  doi: 10.1016/j.automatica.2010.10.032.
      G. E. Espinosa  and  N. Touzi , Optimal investment under relative performance concerns, Mathematical Finance, 25 (2015) , 221-257.  doi: 10.1111/mafi.12034.
      N. El Karoui , S. Peng  and  M. Quenez , Backward stochastic differential equations in finance, Mathematical Finance, 7 (1997) , 1-71.  doi: 10.1111/1467-9965.00022.
      G. Guan  and  Z. Liang , Optimal management of DC pension plan under loss aversion and value-at-risk constraints, Insurance: Mathematics and Ecnomics, 69 (2016) , 224-237.  doi: 10.1016/j.insmatheco.2016.05.014.
      J. Huang , S. Wang  and  Z. Wu , Backward mean-field linear-quadratic-gaussian (LQG) games: Full and partial information, IEEE Transactions on Automatic Control, 61 (2016) , 3784-3796.  doi: 10.1109/TAC.2016.2519501.
      M. Huang , Large-population LQG games involving a major player: The Nash certainty equivalence principle, SIAM Journal on Control and Optimization, 48 (2010) , 3318-3353.  doi: 10.1137/080735370.
      M. Huang , P. Caines  and  R. Malhamé , Large-population cost-coupled LQG problems with non-uniform agents: Individual-mass behavior and decentralized $\varepsilon$-Nash equilibria, IEEE Transactions on Automatic Control, 52 (2007) , 1560-1571.  doi: 10.1109/TAC.2007.904450.
      M. Huang , R. Malhamé  and  P. Caines , Large population stochastic dynamic games: Closed-loop McKean-Vlasov systems and the Nash certainty equivalence principle, Communication in Information and Systems, 6 (2006) , 221-251.  doi: 10.4310/CIS.2006.v6.n3.a5.
      M. Kohlmann  and  X. Y. Zhou , Relationship between backward stochastic differential equations and stochsdtic controls: A linear-quadratic approach, SIAM Journal on Control and Optimization, 38 (2000) , 1392-1407.  doi: 10.1137/S036301299834973X.
      J. M. Lasry  and  P. L. Lions , Mean field games, Japanese Journal of Mathematics, 2 (2007) , 229-260.  doi: 10.1007/s11537-007-0657-8.
      T. Li  and  J. Zhang , Asymptotically optimal decentralized control for large population stochastic multiagent systems, IEEE Transactions on Automatic Control, 53 (2008) , 1643-1660.  doi: 10.1109/TAC.2008.929370.
      A. E. Lim , Quadratic hedging and mean-variance portfolio selection with random parameters in an incomplete market, Mathematics of Operations Research, 29 (2004) , 132-161.  doi: 10.1287/moor.1030.0065.
      A. E. Lim  and  X. Y. Zhou , Linear-quadratic control of backward stochastic differential equations, SIAM Journal on Control and Optimization, 40 (2001) , 450-474.  doi: 10.1137/S0363012900374737.
      M. Loève, Probability Theory, 4th Edition, New York: Springer-Verlag, 1978.
      J. Ma and J. Yong, Forward-backward Stochastic Differential Equations and Their Applications, Springer-Verlag, Berlin Heidelberg, 1999.
      D. Majerek , W. Nowak  and  W. Zieba , Conditional strong law of large number, International Journal of Pure and Applied Mathematics, 20 (2005) , 143-157. 
      S. Nguyen  and  M. Huang , Linear-quadratic-Gaussian mixed games with continuum-parametrized minor players, SIAM Journal on Control and Optimization, 50 (2012) , 2907-2937.  doi: 10.1137/110841217.
      N. Nolde  and  G. Parker , Stochastic analysis of life insurance surplus, Insurance: Mathematics and Economics, 56 (2014) , 1-13.  doi: 10.1016/j.insmatheco.2014.02.006.
      M. Nourian  and  P. Caines , $\epsilon$ -Nash mean field game theory for nonlinear stochastic dynamical systems with major and minor agents, SIAM Journal on Control and Optimization, 51 (2013) , 3302-3331.  doi: 10.1137/120889496.
      E. Pardoux  and  S. Peng , Adapted solution of a backward stochastic differential equation, Systems and Control Letters, 14 (1990) , 55-61.  doi: 10.1016/0167-6911(90)90082-6.
      S. Peng , Backward stochastic differential equations and applications to optimal control, Applied Mathematics and Optimization, 27 (1993) , 125-144.  doi: 10.1007/BF01195978.
      S. Peng  and  Z. Wu , Fully coupled forward-backward stochastic differential equations and applications to optimal control, SIAM Journal on Control and Optimization, 37 (1999) , 825-843.  doi: 10.1137/S0363012996313549.
      D. Pirjol  and  L. Zhu , Discrete sums of geometric Brownian motions, annuities and asian options, Insurance: Mathematics and Economics, 70 (2016) , 19-37.  doi: 10.1016/j.insmatheco.2016.05.020.
      H. Tembine , Q. Zhu  and  T. Basar , Risk-sensitive mean-field stochastic differential games, IEEE Trans. Automat. Control, 59 (2014) , 835-850.  doi: 10.1109/TAC.2013.2289711.
      B. Wang  and  J. Zhang , Mean field games for large-population multiagent systems with markov jump parameters, SIAM Journal on Control and Optimization, 50 (2012) , 2308-2334.  doi: 10.1137/100800324.
      Z. Wu , Adapted solution of generalized forward-backward stochastic differential equations and its dependence on parameters, Chinese Journal of Contemporary Mathematics, 19 (1998) , 9-18. 
      J. Yong , A linear-quadratic optimal control problem for mean-field stochastic differential equations, SIAM Journal on Control and Optimization, 51 (2013) , 2809-2838.  doi: 10.1137/120892477.
      J. Yong and X. Y. Zhou, Stochastic Controls: Hamiltonian Systems and HJB Equations, Springer-Verlag, New York, 1999. doi: 10.1007/978-1-4612-1466-3.
      D. T. Zhang , Forward-backward stochastic differential equations and backward linear quadratic stochastic optimal control problem, Communications in Mathematical Reserach, 25 (2009) , 402-410. 
  • 加载中
SHARE

Article Metrics

HTML views(651) PDF downloads(555) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return